MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Liver Damage/Dysfunction (1954)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report numbers: 3013886523-2025-00140.Event from a post-market clinical program: a facility reported a hakim valve (id 823832) and a bactiseal catheter (id 823072) were implanted on (b)(6) 2021.The patient was transferred to a rehabilitation department on (b)(6) 2021, for symptomatic and supportive rehabilitation therapy following ventriculoperitoneal (vp) shunt placement and cranial defect repair.On (b)(6) 2022, a follow-up ct scan suggested a possible subcapsular or subphrenic abscess in the right hepatic lobe.Consequently, a vp shunt removal procedure was performed on (b)(6) 2022.Postoperative imaging review on (b)(6) 2022, indicated satisfactory recovery, and the patient was discharged on the same day.
 
Additional Manufacturer Narrative
Updated fields: g3, g6, h2, h3, h11.Corrected fields: g2.Additional information received: the physician has changed the correlation decision of this event from ¿relevant¿ to ¿possibly irrelevant¿ (not related to the hakim valve id 823832).
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was not returned for evaluation as the product is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202120
Report Number3013886523-2025-00139
Device Sequence Number18059317
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)250228(10)4545871
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number823832
Device Lot Number4545871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/11/2025
07/24/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/26/2025
08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceAsian